Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hypo-analytic pseudodifferential operators


Author: S. Berhanu
Journal: Proc. Amer. Math. Soc. 105 (1989), 582-588
MSC: Primary 35S05; Secondary 35A27, 58G15
DOI: https://doi.org/10.1090/S0002-9939-1989-0955456-8
MathSciNet review: 955456
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a hypo-analytic manifold of dimension $ m$ equipped with a hypo-analytic structure whose structure bundle $ T'$ has dimension $ m$. This paper introduces hypo-analytic pseudodifferential operators and it is shown that such operators preserve the hypo-analyticity of a distribution.


References [Enhancements On Off] (What's this?)

  • [1] M. S. Baouendi, C. H. Chang and F. Treves, Microlocal hypo-analyticity and extensions of CR functions, J. Differential Geom. 18 (1983), 331-391. MR 723811 (85h:32030)
  • [2] S. Berhanu, Hypo-analytic pseudodifferential operators, Thesis, Rutgers University, 1987.
  • [3] -, Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators, Proc. Amer. Math. Soc., (to appear). MR 955457 (90e:35177)
  • [4] J. Bros and D. Iagolnitzer, Support essentiel et structure analytique des distributions, Séminarie Goulaouic-Lions-Schwartz, 1975-76. No. 18.
  • [5] F. Treves, Hypo-analytic structures (in preparation).
  • [6] -, Introduction to pseudodifferential and Fourier integral operators, Volume I, Plenum Press, New York, 1980. MR 597145 (82i:58068)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35S05, 35A27, 58G15

Retrieve articles in all journals with MSC: 35S05, 35A27, 58G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0955456-8
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society